BibTeX record: journals/jct/PraegerT03

download as .bib file

@article{DBLP:journals/jct/PraegerT03,
  author    = {Cheryl E. Praeger and
               Ngo Dac Tuan},
  title     = {Inequalities involving the Delandtsheer-Doyen parameters for finite
               line-transitive linear spaces.},
  journal   = {J. Comb. Theory, Ser. {A}},
  year      = {2003},
  volume    = {102},
  number    = {1},
  pages     = {38--62},
  url       = {http://dx.doi.org/10.1016/S0097-3165(03)00012-8},
  doi       = {10.1016/S0097-3165(03)00012-8},
  timestamp = {Wed, 03 Sep 2014 02:30:33 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jct/PraegerT03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}